# SDR FDEA202403220342

- Difficulty date: March 22, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53974322206
- Condition: Corroded
- Location: Frm 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CROSS BEAM FR60 CORRODED AT Y-140 ~ Y-805 REPAIRED THE AFT CARGO COMPARTMENT CORRODED CROSS BEAM FR60 AT Y-140 ~ Y-805 PER   A300-600 SRM53-10-15-201 PARA.10. AND SRM 51-76-10. THIS IS A CATEGORY A REPAIR. MAJOR   REPAIR IAW FEDEX GMM 6-2-100.
